... month ago. I notice my left arm and hand trembling and hand shaking. Is this part of the decrease in the meds?
The symptoms you have aren't known side effects of prednisone. They are most probably due to the disease - Benign Essential Tremor.
I developed a tremor after my first dose of Prednisone. That was about 15 years ago, and the tremor is still here. Now they call mine a Benign Essential Tremor, but mine started the same day they gave me a massive dose of Prednisone when I had pneumonia. The doctors swear that tremor isn't a side effect of Prednisone, but do a google search and see for yourself. My case is unusual. It doesn't normally have permanent results (lucky me, I'm special). Once the drug gets out of your system, your tremor will probably go away. I will say, the benefits of the drug are usually better than the side effects. Every time I've had to take it, it solves the problem, and quickly. My tremor has never gotten any worse, even when I've taken the drug again (VERY reluctantly).
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 2 answers
Posted 17 Jan 2012 • 1 answer
Posted 3 Feb 2012 • 1 answer
Posted 1 Aug 2012 • 1 answer
Posted 7 Oct 2015 • 1 answer